# SDR COMA9960574

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 1C3304
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT THE STEERING FAIL CAUTION MESSAGE ACTIVATED.  REPLACED THE RVDT (RIGHT).
